# SDR UIEA2021092202067

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: False Indication
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED OFF CAUTION MSG WHEN DESCENDING THRU FL330. FOLLOWED QRH W/ NO FURTHER ISSUE.( BITE TEST C/O IAW B767 FIM 36-20 FAULT TREE 804, BITE TEST SHOWS NO FAULTS, A/C OK FOR SERVICE. )
